English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the combination of associative probabilities in linguistic contexts

MPS-Authors
There are no MPG-Authors available
Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Howes, D., & Osgood, C. E. (1954). On the combination of associative probabilities in linguistic contexts. American Journal of Psychology, 67, 241-258.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-9F18-C
Abstract
There is no abstract available